# SDR SWAA2023061558517

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 73,408 hours, 43,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY EXIT LIGHT INOP AT 22DEF<[01] RELAMPED BULLNOSE EMERGENCY EXIT LIGHT AT 22DEF REFERENCING AMM 33-51-03. OPS CHECK GOOD.
